Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the exponent of norm residue groups


Authors: W. Hürlimann and D. Saltman
Journal: Proc. Amer. Math. Soc. 93 (1985), 417-419
MSC: Primary 11R34; Secondary 12G05
DOI: https://doi.org/10.1090/S0002-9939-1985-0773993-2
MathSciNet review: 773993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the exponent of some norm residue groups in the number theoretic case (global fields). We use the method of Galois cohomology and the theory of the Brauer group over a global field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R34, 12G05

Retrieve articles in all journals with MSC: 11R34, 12G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0773993-2
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society